MAUDE Adverse Event Report: JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,5.0X7; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM TITAMAX ACQUA IMPLANT,TI,5.0X7; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.920
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 15.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
GM TITAMAX ACQUA IMPLANT,TI,5.0X7
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key19722692
Report Number0001222315-2024-001835
Device Sequence Number20901591
Product Code DZE
UDI-Device Identifier07899878024835
UDI-Public07899878024835
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/11/2024
Report Date (Section F) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.920
Device Lot NumberRKZ51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/11/2024
Device Age27 MO
Event Location Other
Date Report to Manufacturer06/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale